# SDR VNAA202303301111

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 27,944 hours, 21,360 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER WING SKIN BETWEEN WS314.5 Â€“ 330.45 & STGR10 Â€“ STGR11. C/W PERMANENT REPAIR OF E.A. 22-C7-57-1591 REV A IAW E.A. INSTRUCTIONS.
